Feedback on Celebrex Side Effects and Usage from Users, page 38
If you’ve used Celebrex, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Celebrex review.
Dependent on Celebrex
I have been taking Celebrex for 9 years. It has kept me from surgery. If I go without it, within 3 days I cannot stand up straight. My lower back is a mess. My hands and feet are burning lately and my hands peel seasonally. Not sure if this is related to Celebrex. I am dependent on it as I am not ready for surgery that is needed. I take 200 mg daily. I cannot take other NSAIDS as my stomach reacts with bleeding ulcers so I am limited in what I can take. This with tramadol seems to work but I am worried about long term usage.
Heart scare for 68 year old woman
I have taken Celebrex twice, once sever Months ago for back pain for 7 days 300 mg and 3 days ago. One the second day after taking it, that evening I had a drop in heart rate and an elevated bp and chest pain, which sent me to the hospital. I also felt and irregular heart beat. I had a stress test which was Norma, my holster monitor test is still pending, in sm female, 68 yrs with no other health issues. I also take valtrex daily for past 3 months. I am not over weight and I eat mostly organic foods.
How long is long?
I have been taking Celebrex for a year now with great results the only thing I worry about are the hazzards of taking the drug over a long time period. How long is long? I have arthritis and probably have a good 20 years left in me. I could never get along without my Celebrex.
AskDocWeb: The pharmaceutical industry has not agreed on a definition for “long-term use” so it can range anywhere from weeks up to to years. And it varies from one drug to the next. For Celebrex long-term use appears to be 33 months as defined by Pfizer Inc.
Does Celebrex cause memory problems? My husband has been on Celebrex since April and lately I’ve noticed that he is having problems remembering things.
AskDocWeb: Memory loss or any memory problems are not listed as side effects of Celebrex. However, there are other possible causes for memory loss.
I don’t understand
i was prescribed celebrex 200mg. and took it a couple of times, but don’t understand what exactly it is supposed to do. i don’t have joint pain, just stiff joints. aspirin seems to work much better. also prescribed meloxicam @ 7.5 mg. neither work as well as aspirin for stiff joints.
AskDocWeb: Celebrex works by blocking the production of specific chemicals called prostaglandins (PG) that are part of the inflammation process. These chemicals (cyclooxygenase 2 or COX-2) are induced during the inflammation process and are the causes for pain, swelling and other symptoms of inflammation. It is the swelling in the joints that causes stiffness. By inhibiting the action of COX-2 Celebrex relieves the symptoms of inflammation, including joint stiffness as well as pain.
Stomach turning red
I just started taking celebrex yesterday, for back pain. My stomach is turning red and feels like it has a little heat in it. Could this be a side effect? It really is helping my pain.
AskDocWeb: Those symptoms are not specifically mentioned in the product data sheet for Celebrex however, indigestion and rash are possibilities.
Severe hearing loss
In the knowledge that i was a professional musician at the time, my doctor prescribed Celebrex for joint pain i was experiencing, and in no time at all the pain was gone. 18 months ago i experienced severe hearing loss, paid $3000 for some hearing aids. As you can imagine this was a very bitter pill to swallow, my playing music for a living was not only over, the enjoyment of listening to music and everything else was gone. Well, a month ago for some reason i stopped taking Celebrex and to my astonishment my hearing has started to improve significantly, it’s nowhere as good as it was but it is better. Why wasn’t i told? My doctor knew how important my hearing was to me – yes i am pissed! Does anybody out there have a similar story, i would love to hear from you (excuse the pun) especially if anybody knows if the damage is permanent.
Can I just quit cold turkey?
I have been on Celebrex for 4 months and I actually lost 12lbs, probably due to the extreme pain (and the motivation to lose weight) for a herniated disk. I now feel better and I want to quit. can I just quit cold turkey? or does it need to be progressive. I only have two pills left so I need to know if I should re-order (which I’ll do if the pain comes back). Sorry for all of you who gained weight….
AskDocWeb: That is a decision best made by your doctor. Please talk to your doctor before discontinuing any prescription drug so that you know what to expect. If Celebrex (and other pain relievers) are taken for more than a couple of days a week, they may trigger rebound headaches when discontinued. The Mayo Clinic recommends that you seek immediate medical care if your headache:
- Is sudden and severe
- Accompanies a fever, stiff neck, rash, confusion, seizure, double vision, weakness, numbness or difficulty speaking
- Follows a head injury
- Gets worse despite rest and pain medication
- Is a new type in someone over 50
- Wakes you from sleep
In general you should consult with your doctor if:
- You usually have two or more headaches a week
- You take a pain reliever for your headaches more than twice a week
- You need more than the recommended dose of over-the-counter pain remedies to relieve your headaches
- Your headache pattern changes
- Your headaches are getting worse
Rebound headaches may last a week or two after Celebrex is discontinued.
Crippled by headaches
I have been taking 200mg 2x daily for almost 2yrs for degenerative disc disease. I herniated the failed fusion at work on 10-6-12. Now that I am a work comp case my pain Dr dropped me and the work Dr has taken over my pain meds. He told me to stop taking the Celebrex on Monday. It is now Sat and I have been crippled by headaches for 3-4 days now. With all the other drugs I’m on I can’t be sure. Ibuprofen and Aleve are also NSAIDs but I have not got any relief from them either. Since I’m this far in I’m wondering if I should just stick it out. Or should I maybe take 1 every other day then half and see if I can wean off.
AskDocWeb: Changes in your treatment plan should always be discussed with your doctor. If the other pain medications are not working then your doctor needs to know that.
Report – 36 – 37 –
Last Page 38
39 – 40 – 41 – Last Page 49
If you find this page useful share it with others. If you have used Celebrex, use the form below to add your review of Celebrex, feedback or suggestions that may help others. Please note that all addresses are held confidential.